MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; GYNECARE TVT OBTURATOR W LASR

CALDERA MEDICAL TVT-CAL-OBTURATOR; GYNECARE TVT OBTURATOR W LASR
Catalog Number TVT-CAL-OBTURATOR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pelvic Pain (4865)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of design history file showed no anomalies.Product met the manufacturing specifications.Based on limited information that is provided, the complaint could not be confirmed.As related to the product deficiency.
 
Event or Problem Description
Upon awakening of very strong pain in the eldest right leg, impossibility of walking, lifting the foot, dressing.Date#1 after tot strip application extremely severe pain of cruralgae/scialgia type.Scanner, mri.Persistent severe disabling pain.Removal of the tot strip on date#2 by dr.(b)(6).

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
GYNECARE TVT OBTURATOR W LASR
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village, CA 91361
MDR Report Key22835370
Report Number3003990090-2025-01606
Device Sequence Number15912203
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
PMA/510(K) Number
K033568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberTVT-CAL-OBTURATOR
Device Lot Number3944938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale